Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A SIMPLE SOLUBLE MODEL OF DISCRETE SEQUENTIAL FRAGMENTATION
Autore:
DELANNAY R; LECAER G; BOTET R;
Indirizzi:
ECOLE MINES,LAB ENERGET & MECAN THEOR & APPL,CNRS,URA 875 F-54042 NANCY FRANCE ECOLE MINES,SCI & GENIE MAT MET LAB,CNRS,URA 159 F-54042 NANCY FRANCE UNIV PARIS 11,CTR ORSAY,LAB PHYS SOLIDE,CNRS,URA 040002 F-91405 ORSAYFRANCE
Titolo Testata:
Journal of physics. A, mathematical and general
fascicolo: 21, volume: 29, anno: 1996,
pagine: 6693 - 6699
SICI:
0305-4470(1996)29:21<6693:ASSMOD>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
R. Delannay et al., "A SIMPLE SOLUBLE MODEL OF DISCRETE SEQUENTIAL FRAGMENTATION", Journal of physics. A, mathematical and general, 29(21), 1996, pp. 6693-6699

Abstract

A simple model of discrete sequential fragmentation consists in firstbreaking a unit segment into q(greater than or equal to 2) pieces of equal length. A fragment is then selected at random among all fragments and broken in turn into q pieces of equal length and so on ad infinitum. Fragments of size L = q(-s)(s = 0,..., f) are thus produced afterf fragmentation events. The distribution of the ensemble averaged number of fragments of 'size' s is calculated exactly in terms of signless Stirling numbers of the first kind and shown to tend asymptotically to a Poisson distribution with parameter (q/(q - 1))log(f). An asymptotic lognormal distribution is thus found for the distribution of L.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/09/20 alle ore 17:20:51